500mgs 4ad and gyno??
- 01-22-2004, 10:22 PM
500mgs 4ad and gyno??
This is my first post here but have been reading this board for a while now. First let me say this is a great board with lots of good hearted bros. Has it yet to be seen of someone getting gyno from a transdermal cycle of 500mg 4ad and 10mg nolva/day? I have been on my cycle for a week and was taking 10 mg nolva from the beginning and just recently bumped it to 20 mg the past 2 days. I have had gyno before but had it removed about a year ago. I wasn't aware that it could even come back. My nips have been itching but not getting swollen yet. I guess I will bump the nolva up a little more to see if that helps. Also could the transdermal lotion be causing irritaion of my nips when applied to my chest? I will quit applying there for while to see if that helps. Sorry for such a long post, I am just trying to understand how this could occur even with the precautions I have taken. One would think that 10 and especially 20 mgs nolva could control the sides of such a light cycle. Also does anyone know the best time of the day to take anti-e's to get their max results? Thanx for any help bros.
- 01-23-2004, 08:50 AM
If you had gyno removed (your mammary glands taken out), then there is no biological way you can get gyno again. If you just had liposuction or fat removed, then yes you can get gyno. 500mg of 4ad can definitely cause gyno if you are prone to it. If one was running nolva with it, that should eliminate it. What type of surgery did you have?
T-gel can definitely irritate your nips. I get a rash every time I apply it anywhere on my chest, but everywhere else is fine. If you had gyno taken out, I'd guess it's a combo of t-gel irritation & paranoia. There should be no need to run nolva on-cycle if that's the case.
Many recommend taking anti-e's at night when E levels are highest. I find that nolva causes insomnia for me, so I take it in the evening.
- 01-23-2004, 09:10 AM
I concur; When I put the t-gel on my chest, it feels like someones taking sandpaper to my nips.
01-23-2004, 09:51 AM
Thanx for the response bros. The surgery I had was not a liposuction they actually cut the growth out. I don't know if they cut the actual gland out or if they just cut the excess breast tissue? I guess I should call the doc and find out. Well I have quit applying to my chest and dropped the nolva back to 10mg/day. I'll see how this works out. It's hard to get rid of that paranoia once you've already had gyno. That's the reason I will continue to run the 10 mg/day nolva throughout. Think that dose of nolva will affect my gains? Thanx,
01-23-2004, 10:34 AM
The nolva will hinder gains slightly by reducing estrogen. It's better to be safe than sorry.
01-23-2004, 10:02 PM
Actually it shouldnt hinder them that much, eat a little more. Most people I know dont notice a difference when taking it and when they dont. I do to be safe but hell, just eat a little more and it should make up for any losses.
Similar Forum Threads
- By scotty2 in forum AnabolicsReplies: 17Last Post: 06-16-2008, 04:21 AM
- By Molehonea in forum AnabolicsReplies: 21Last Post: 09-08-2003, 12:11 PM
- By rhatid in forum AnabolicsReplies: 7Last Post: 07-13-2003, 04:32 PM
- By Jergo in forum Cycle InfoReplies: 4Last Post: 06-18-2003, 02:53 PM
- By jweave23 in forum Weight LossReplies: 3Last Post: 04-24-2003, 12:31 PM